×

zbMATH — the first resource for mathematics

Hardy-Ramanujan Journal

A Journal devoted to Primes, Diophantine Equations, Transcendental Numbers and other Questions

Short Title: Hardy-Ramanujan J.
Publisher: Hardy-Ramanujan Society, [s.l.]
Online: http://hrj.episciences.org/browse/volumes
http://www.imsc.res.in/~balu/Hrj/book
Comments: Indexed cover-to-cover; Published electronic only as of Vol. 34-35(2011-2012) (2013). Print-ISSN until then: 0960-1295.
Documents indexed: 141 Publications since 1978
all top 5

Latest Volumes

40 (2017)
39 (2016)
38 (2016)
37 (2015)
36 (2013)
34-35 (2013)
33 (2010)
32 (2009)
31 (2008)
30 (2007)
29 (2006)
28 (2005)
27 (2004)
26 (2003)
25 (2002)
24 (2001)
23 (2000)
22 (1999)
21 (1998)
20 (1997)
19 (1996)
18 (1995)
17 (1994)
16 (1993)
15 (1992)
14 (1991)
13 (1990)
12 (1989)
11 (1988)
10 (1987)
9 (1986)
8 (1985)
7 (1984)
6 (1983)
5 (1982)
4 Suppl. (1981)
4 (1981)
3 (1980)
2 (1979)
1 (1978)
all top 5

Authors

44 Ramachandra, Kanakanahalli
23 Balasubramanian, Ramachandran
11 Sankaranarayanan, Ayyadurai
7 Kanemitsu, Shigeru
5 Hooley, Christopher
4 Ivić, Aleksandar
4 Murty, Maruti Ram
4 Tanigawa, Yoshio
4 Waldschmidt, Michel
3 Kuzumaki, Takako
3 Lou, Shituo
3 Tsukada, Haruo
3 Yao, Qi
2 Bhat, Kishor G.
2 Bundschuh, Peter
2 Chakraborty, Kalyan
2 Choudhry, Ajai
2 Erdős, Paul
2 Jutila, Matti Ilmari
2 Laishram, Shanta
2 Montgomery, Hugh L.
2 Narlikar, M. J.
2 Shorey, Tarlok N.
2 Singh, Saurabh Kumar
2 Soundararajan, Kannan
2 Srinivas, Karanam
2 Srinivas, Kedukodi Babushri
2 Srinivasan, Srimathy
2 Ushiroya, Noboru
2 Yoshimoto, Masami
1 Adhikari, Sukumar Das
1 Andersson, Johan
1 Aravinda, C.S.
1 Banks, William D.
1 Boyadzhiev, Khristo N.
1 Bugeaud, Yann
1 Choudry, Ajai
1 Chowla, Paromita
1 Chowla, Sarvadaman
1 Coppola, Giovanni
1 Deshouillers, Jean-Marc
1 Garaev, Moubariz Z.
1 Gopalkrishna Gadiyar, H.
1 Halbeisen, Lorenz J.
1 Heath-Brown, D. Roger
1 Hungerbuhler, Norbert
1 Javtokas, Algirdas
1 Laporta, Maurizio B. S.
1 Laurinčikas, Antanas
1 Madhusudhan, H.S.
1 Mahadeva Naika, Megadahalli Sidda
1 Maier, Helmut
1 Misiurewicz, Michał
1 Murthy, M.Pavaman
1 Narlikar, Mangala
1 Nikos, Bagis
1 Ono, Ken-ichi
1 Padma, Ramanathan
1 Perelli, Alberto
1 Rivoal, Tanguy
1 Sander, Jürgen W.
1 Sangale, Usha Keshav
1 Sárközy, András
1 Schinzel, Andrzej
1 Seshadri, Conjeeveram Srirangachari
1 Sinha, Nilotpal Kanti
1 Sitaraman, Sankar
1 Srinivas, Kotyada
1 Srinivasan, Shivratna Giri
1 Urbanowicz, Jerzy
1 Väänänen, Keijo O.
1 Vaidya, Prabhakar G.
1 Vasuki, K. R.
1 Velammal, G.
1 Venugopalan, Anu
1 Wróblewski, Jarosław

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription